MAUDE Adverse Event Report: Medline Industries, LP MEDLINE; MMII,2V,200S,RH,ON,PG

Medline Industries, LP MEDLINE; MMII,2V,200S,RH,ON,PG
Catalog Number 000000000070038202
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/12/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that 2 manifolds broke during their ventrical injection with their medrad injector.
 
Additional Manufacturer Narrative
The account reported two manifolds broke during their ventrical injection with their medrad injector, and the reported issue was ra separated from manifold.A photo and physical sample were received to aid the investigation; finished good production records and finished good pack build were reviewed, with no instances of line downs, run withouts, deviations, non-conformance reports, or non-conformances noted that would have contributed to the reported issue.The same manifold was observed with the ra separate from the body, confirming the customer's report.The root cause of the rotating adaptor separating from the manifold body was determined to be an inadequate swage during the assembly process of the manifold, and the division will monitor this issue for trending purposes.There were no reports of death, serious injury, medical intervention, or follow up care.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this is a reportable event.If additional information becomes available this report will be reopened and reevaluated.This medical device report (mdr) is being submitted as part of retrospective review activities, which include review of historical data in accordance with regulations at 21 cfr part 803.The information included in this mdr reflects the information reasonably known to the manufacturer at the time of this retrospective review and submission.

Brand Name
MEDLINE
Common Device Name
MMII,2V,200S,RH,ON,PG
Manufacturer (Section D)
Medline Industries, LP
three lakes drive
northfield IL 60093
Manufacturer Contact
shivani gheewala
three lakes drive
northfield, IL 60093
MDR Report Key50856759
Report Number1417592-2026-47941
Device Sequence Number13138750
Product Code DTL
UDI-Device Identifier10193489064971
UDI-Public10193489064971
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K2095
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Type of Report Initial
Report Date (Section B) 09/22/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue Number000000000070038202
Device Lot Number0000157132
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer09/23/2025
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/12/2025
Initial Report FDA Received Date09/22/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown